Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    3
  • views
    1,338

Accutane Not Working. Please Help

1346

775 views

Hello everyone,

I am very desperate right now. I have been using accutane for 3 weeks now and my acne is only getting worse. I started taking birth control too and I think that this is making it worse as well. I've tried Dan's regimen but it didn't work for me. I really feel depressed and sad because I am not seeing any results and I thought accutane would help. I have had severe acne since I was 16 (currently 22) and I've tried everything. I've been crying myself asleep every night and I'm desperate for anyone who has advice.

My acne is your typical red cyst and I have several lumpy cyst on my forehead.

I appreciate anyone's advice.

Thank you so much!



3 Comments


Recommended Comments

Hi, 3 weeks is nothing… you should be patient. I have initial breakout at the end of 1st month which lasted 2 months before I had my face cleared. For how long have you tried dan's regimen? Because if you expected it to work within 3 weeks it won't…more than often, it takes time for anything to start working. Accutane did not work for me at the end but it did cleared my face beautifully for a while. Just be patient.:)

Share this comment


Link to comment

yea accutane on average takes 8 weeks to start kicking in, or between 4 -12 weeks. Until that point your face will be pushing all the bacteria out that has been living below the surface of your skin. For some it takes even longer but it is the best known drug out there for acne, it works for 95% of all users so dont worry! I'm on day 15 and experiencing bad breakouts right now, just think no matter what 100 days from now your going to look amazing and clear and the hardship you experience now is only going to make you a stronger caring person when you have clear skin. Once your skin finally stops breaking out which is going to happen very fast out of know where your going to be worrying about it less and less everyday as it clears more and more and you'll remember these days...life is full of ups and downs and the highs wouldnt feel high with out some lows..we'll get through it :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×